# SDR 2011FA0000234

- Difficulty date: February 21, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Aircraft: N724MT
- Make and model: Cessna A185F
- Aircraft serial: 18504283
- Engine: Cont IO520D
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Condition: Out Of Position
- Location: Mixture
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST FLIGHT TEST AFTER ENGINE INSTALLATION, THROTTLE CONTROL CABLE STARTED TO MOVE HARD AND SEEMED TO BE BINDING.  PILOT WAS UNABLE TO MAKE SMALL ADJUSTMENTS WITH THROTTLE.  THE TEST FLIGHT WAS STOPPED AND ACFT LANDED ITHOUT ANY PROBLEM.  ENGINE COWLING WAS REMOVED.  THE THROTTLE CONTROL CABLE WAS DISCONNECTED AT ATTACHING ARM ON THROTTLE CONTROL.  INSP OF THROTTLE CONTROL CABLE REVEALED THAT THE CABLE WORKS AND PERFORMS NORMAL.  THE BINDING IS COMING FROM THE AIR THROTTLE CONTROL,  MIXTURE ADJUSTING ROD WAS REMOVED TO ISOLATE THE BINDING.  THE BINDING WAS COMING FROM THE THROTTLE BUTTERFLY INTERCONNECT SIDE OF THE MIXTURE METERING VALVE.  SINCE THE ENGINE WAS UNDER WARRANTY, A CALL WAS PLACED TO MFG TO ADVISE THEM OF THE PROBLEM.  REPLACED AIR THROTTLE CONTROL IAW MFG WARRANTY.  TT ON PART WAS 0.60 HOURS SINCE REBUILT.  AIR THROTTLE CONTROL WAS NOT DISASSEMBLED FOR FURTHER INVESTIGATION, IT WAS RETURNED TO MFG.  END.
